# SDR A6WA201542425

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 30,191 hours, 28,652 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT ELEVATOR CONTROL INCREASE INPUTS NEEDED FOR ELEVATOR MOVEMENT, ELEVATOR FEELS HEAVY ON TAXI IN.
